MathSciNet Relay Station
MathSciNet bibliographic data
MR664887 (83f:65208) 65R20
Elliott, David The classical collocation method for singular integral equations. SIAM J. Numer. Anal. 19 (1982), no. 4, 816–832.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement